# SDR FDEA201306251392

- Difficulty date: June 25, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N573FE
- Make and model: Doug MD-11F
- Aircraft serial: 48769
- Aircraft time: 52,083 hours, 10,556 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB395401
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E LOWER COMPARTMENT, CRACK FOUND ON BEADED DOUBLER STIFFENER, XOS= 668 AND ZOS 35, OTBD OF SLAT TRACK NR 10.   IAW DWG ARB3954, REV K AND SRM 51-33-01, REV 52.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 116.
